# SDR HALA200909150410

- Difficulty date: September 18, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,338 hours, 30,800 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 958
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE WEB, RT SIDE, STA. 958, RBL 88, CORROSION FOUND AROUND 2 FASTENER LOCATIONS.  REPAIRED PER TECHNICAL INSTRUCTION 190126752-0001 AND HAL105 596110.
